flowergirl84 (flowergirl84) wrote in vaginapagina,
flowergirl84
flowergirl84
vaginapagina

Yaz - other women's experiences?

Hey -

I started taking HBC last month. I hadn't taken it in several years, and when I did take it before (a different brand, not Yaz) I was only on it for 3 months. At the time I went through depression and went off of it. There were a lot of other factors in my depression (overload at university, relationship stress, etc) but I stopped the BC as a preventative measure.

Last month I decided to try again. I really hate using condoms and didn't want to worry about pregnancy. My doctor put me on Yaz - I asked him for a low-dose pill and he knows about my history with depression. I started taking it and for the first two weeks have been fine.


However, the last couple of days I haven't been feeling great. My face is flushed warm, or else I get chills. At night I wake up all sweaty. It could be a cold - it could be how busy the last few weeks have been (and they've been busy and included a move to house-sit for someone who has a farm way out in the woods, where there is more work to do and I feel somewhat isolated). Also I've got seven more active pills to go before my withdrawal bleed but I'm feeling somewhat PMS-y. Achey bones and groin area, etc. My mood also dipped and I felt lonesome and really tired, like needing to nap in the middle of the day. Also I became quite nauseous - not vomiting, but feeling queasy.

I've made an appointment to see the nurse practitioner tomorrow, and plan to talk about it with her. I'm also going on a 3-week vacation starting next week and want to make sure I see her before then, in case she or my doctor have any concerns.

I also take an antidepressant, Effexor, which I've been on for 3-4 years (was off for 5 months then went back on).

I was doing some research on here, reading old posts about Yaz. It seems like a lot of women have had shitty experiences with it, but then I was also reading some who said they loved it. There was one person who said she started taking Vitamin B and that helped her out.

I know it's just been a couple of days that I've been feeling this way but I thought I would put the word out and see if some of you on Yaz could post your experiences - both positive and negative. Especially where this is the first month I'm back on HBC I'm a bit paranoid and want to make sure I catch any side effects as early as possible. Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments